# SDR 95FDEA01106

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6
- Condition: Damaged
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING STR CLIP 2R DAMAGED STR BS 660.  REMOVED ANDREPLACED DAMAGED STR NR 2R FROM BS 670 TO 690 PER SRM 53-10-3.
